Search Results

There are 18963 results for: content related to: A uniform asymptotic expansion in the problem of half-plane diffraction

  1. Comparison of two leading uniform theories of edge diffraction with the exact uniform asymptotic solution

    Radio Science

    Volume 15, Issue 6, November-December 1980, Pages: 1179–1194, J. Boersma, Y. Rahmat-Samii

    Version of Record online : 7 DEC 2012, DOI: 10.1029/RS015i006p01179

  2. Spectral analysis of high-frequency diffraction of an arbitrary incident field by a half plane—Comparison with four asymptotic techniques

    Radio Science

    Volume 13, Issue 1, January-February 1978, Pages: 31–48, Y. Rahmat-Samii, R. Mittra

    Version of Record online : 7 DEC 2012, DOI: 10.1029/RS013i001p00031

  3. A further development on uniform asymptotic expansions

    Microwave and Optical Technology Letters

    Volume 6, Issue 4, 20 March 1993, Pages: 252–255, P. Vaudon and B. Jecko

    Version of Record online : 22 JAN 2007, DOI: 10.1002/mop.4650060412

  4. On the Asymptotic Expansion of the Spheroidal Wave Function and Its Eigenvalues for Complex Size Parameter

    Studies in Applied Mathematics

    Volume 113, Issue 3, October 2004, Pages: 271–301, Benjamin E. Barrowes, Kevin O'Neill, Tomasz M. Grzegorczyk and Jin A. Kong

    Version of Record online : 3 SEP 2004, DOI: 10.1111/j.0022-2526.2004.01526.x

  5. Improved formulas for the diffraction by a wedge

    Radio Science

    Volume 28, Issue 5, September-October 1993, Pages: 859–863, Y. Liu, I. R. Ciric

    Version of Record online : 7 DEC 2012, DOI: 10.1029/93RS00944

  6. Composition with distributions of Wiener-Poisson variables and its asymptotic expansion

    Mathematische Nachrichten

    Volume 285, Issue 5-6, April 2012, Pages: 619–658, Masafumi Hayashi and Yasushi Ishikawa

    Version of Record online : 16 DEC 2011, DOI: 10.1002/mana.200910194

  7. Uniform asymptotic expansions for a hyperbolic-boundary problem

    Communications on Pure and Applied Mathematics

    Volume 24, Issue 2, March 1971, Pages: 227–252, A. S. Deakin

    Version of Record online : 13 OCT 2006, DOI: 10.1002/cpa.3160240207

  8. Global Asymptotics for Meixner-Pollaczek Polynomials with a Varying Parameter

    Studies in Applied Mathematics

    Volume 130, Issue 4, May 2013, Pages: 345–392, Jun Wang, Weiyuan Qiu and R. Wong

    Version of Record online : 13 FEB 2013, DOI: 10.1111/j.1467-9590.2012.00570.x

  9. On the investigation of diffracted fields at the shadow boundaries of staggered parallel plates—A spectral domain approach

    Radio Science

    Volume 12, Issue 5, September-October 1977, Pages: 659–670, Y. Rahmat-Samii, R. Mittra

    Version of Record online : 7 DEC 2012, DOI: 10.1029/RS012i005p00659

  10. Complex Asymptotic Methods

    Average Case Analysis of Algorithms on Sequences

    Wojciech Szpankowski, Pages: 278–397, 2011

    Published Online : 14 OCT 2011, DOI: 10.1002/9781118032770.ch8

  11. THE EXPECTED SHORTFALL OF QUADRATIC PORTFOLIOS WITH HEAVY-TAILED RISK FACTORS

    Mathematical Finance

    Volume 22, Issue 4, October 2012, Pages: 710–728, Simon A. Broda

    Version of Record online : 5 JUN 2011, DOI: 10.1111/j.1467-9965.2011.00482.x

  12. You have free access to this content
    References

    Fundamentals of the Physical Theory of Diffraction, Second Edition

    Pyotr Ya. Ufimtsev, Pages: 399–410, 2014

    Published Online : 2 MAY 2014, DOI: 10.1002/9781118753767.refs

  13. Uniform asymptotic expansions at a caustic

    Communications on Pure and Applied Mathematics

    Volume 19, Issue 2, May 1966, Pages: 215–250, Donald Ludwig

    Version of Record online : 12 OCT 2006, DOI: 10.1002/cpa.3160190207

  14. Linear Discriminant Analysis of Multivariate Spatial–Temporal Regressions

    Scandinavian Journal of Statistics

    Volume 32, Issue 2, June 2005, Pages: 281–294, JŪRATĖ ŠALTYTĖ-BENTH and KȨSTUTIS DUČINSKAS

    Version of Record online : 16 MAY 2005, DOI: 10.1111/j.1467-9469.2005.00421.x

  15. Asymptotics of the Discrete Chebyshev Polynomials

    Studies in Applied Mathematics

    Volume 132, Issue 1, January 2014, Pages: 13–49, J. H. Pan and R. Wong

    Version of Record online : 10 OCT 2013, DOI: 10.1111/sapm.12018

  16. Propagation of an Aperiodic Wave in a Compressible Viscous Medium

    Journal of Mathematics and Physics

    Volume 36, Issue 1-4, April 1957, Pages: 234–249, Meir Hanin

    Version of Record online : 28 SEP 2015, DOI: 10.1002/sapm1957361234

  17. Dynamic Optimality of Yield Curve Strategies

    International Review of Finance

    Volume 4, Issue 1-2, March 2003, Pages: 49–78, Takao Kobayashi, Akihiko Takahashi and Norio Tokioka

    Version of Record online : 15 JUL 2005, DOI: 10.1111/j.1369-412X.2003.00043.x

  18. An asymptotic technique for computing the electric field associated with a traveling wave current filament above Earth

    Radio Science

    Volume 29, Issue 5, September-October 1994, Pages: 1219–1229, A. Budihardjo, S. L. Dvorak, M. M. Mechaik

    Version of Record online : 7 DEC 2012, DOI: 10.1029/94RS01536

  19. Uniform Asymptotic Expansions for the Discrete Chebyshev Polynomials

    Studies in Applied Mathematics

    Volume 128, Issue 4, May 2012, Pages: 337–384, J. H. Pan and R. Wong

    Version of Record online : 3 OCT 2011, DOI: 10.1111/j.1467-9590.2011.00537.x

  20. A note on some common diffraction link loss models

    Radio Science

    Volume 17, Issue 6, November-December 1982, Pages: 1536–1540, R. J. Pogorzelski

    Version of Record online : 7 DEC 2012, DOI: 10.1029/RS017i006p01536